# SDR GAIA04146

- Difficulty date: September 10, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C-CHECK INSPECTION FOUND SKIN FASTENERS LOOSE AND PULLED THROUGH SKIN AT STA 1342.  REF FASI NR ACCOMPLISHED DOUBLER REPAIR IAW SRM 54-30-3, FIG 7.
